Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Uniform order-convergence for complete lattices


Author: Gabriele H. Greco
Journal: Proc. Amer. Math. Soc. 90 (1984), 657-658
MSC: Primary 54H12; Secondary 06D10, 54C20
MathSciNet review: 733422
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a purely lattice-theoretical definition of uniform order-convergence of a net of functions with values in a complete lattice. We will show that for completely distributive lattices the uniform order-convergence is induced by a uniformity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H12, 06D10, 54C20

Retrieve articles in all journals with MSC: 54H12, 06D10, 54C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0733422-0
PII: S 0002-9939(1984)0733422-0
Article copyright: © Copyright 1984 American Mathematical Society